# SDR AALA20100205TUL02

- Difficulty date: January 22, 2009
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 28,755 hours, 11,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN STATION 460 BELOW STRINGER 17 LEFT.  INSTALLED DOUBLER PER EA B737-53-008795 AND SRM 53-00-01-2R.
